Heavy Snow, Androscoggin
- When
- April 12, 11:00 AM EST to April 13, 5:00 AM EST
- Where
- Androscoggin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 44.166, -70.206 (the zone’s center; the record gives no point)
An area of low pressure located over the Upper Mississippi River Valley on the morning 11th moved northeastward to the Great Lakes on the morning of the 12th. A secondary low formed along the mid-Atlantic coast during the day on the 12th, then moved slowly northeastward along the coast and was located in the Gulf of Maine by the morning of the 13th and then southeast of Nova Scotia by the…
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
An area of low pressure located over the Upper Mississippi River Valley on the morning 11th moved northeastward to the Great Lakes on the morning of the 12th. A secondary low formed along the mid-Atlantic coast during the day on the 12th, then moved slowly northeastward along the coast and was located in the Gulf of Maine by the morning of the 13th and then southeast of Nova Scotia by the morning of the 14th. The late season storm brought heavy snow to much of the state. Snowfall amounts ranged from 4 to 8 inches along the coast to 10 to 15 inches in the mountains.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Apr 12, 10:04 AM EST, 56 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1104 AM EDT THU APR 12 2007
.SHORT TERM /REST OF TODAY/...
HAVE UPDATED TO INCLUDE THE MID COAST OF MAINE TO WARNINGS BASED
ON SOME OF THE NEW 12Z NAM. THE COLUMN REMAINS COLD...AND WHEN THE
PRECIPITATION FALLS MORE HEAVILY THIS AFTERNOON AND EVENING IT
SHOULD FALL AS SOON.
THERE MAY BE A LULL IN THE PRECIPITATION...WOULD COULD FALL AS
RAIN AND SLEET FOR A TIME. NO OTHER SIGNIFICANT CHANGES TO THE
FORECAST AT THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 1009 AM EDT THU APR 12 2007/
SHORT TERM /REST OF TODAY/...
CONTINUING TO MONITOR THE DEVELOPING SITUATION. AT THE MOMENT...NO
CHANGES TO CURRENT FORECAST...BUT THIS MAY CHANGE SHORTLY AS THE
DEPTH OF THE WARM LAYER IS BEING EVALUATED. REPORT OF SLEET IN
KEENE IS PUTTING A MONKEY WRENCH INTO THE FORECAST...AS NO MODEL
SOUNDINGS ARE SHOWING.
THIS COULD BE DUE TO THE FACT THAT THE PRECIPITATION HAS LIGHTENED
UP...AND THE WARM LAYER IS ALLOWED TO DOMINATE. AS THE BEST VERTICAL
MOTION REDEVELOPS IN THE WARM AIR ADVECTION...THE COLUMN SHOULD
COOL BACK TO ISOTHERMAL. THIS WILL BE A KEY IN THE PRECIPITATION
TYPE FORECAST FOR THIS AFTERNOON.
A REVIEW OF THE MORNING UPPER AIR SUGGESTS THAT THE COLUMN IS
INITIALLY COLDER THAN FORECAST. BASED ON THE 06Z MODEL RUN QPF AND
THE COLDER SOUNDINGS...CONSIDERING UN UPGRADE OF THE ADVISORY TO A
WINTER STORM WARNING FOR INTERIOR SECTIONS OF SOUTHEAST NEW HAMPSHIRE...
AS WELL AS THE MAINE COAST FROM PORTLAND TO ROCKLAND. THIS WOULD
BE FOR 4 TO 8 INCHES OF SNOW...AS THE VERTICAL MOTION OVERCOMES
THE WARMING FROM THE OCEAN.
WILL ALSO UP ACCUMULATIONS FOR INTERIOR SECTIONS OF MAINE AS QPF
FORECASTS SUPPORT UP TO 10 INCHES OF SNOW FOR THIS AREA. AGAIN...STILL
WORKING ON THE DETAILS...AND AN UPDATE WOULD BE OUT BEFORE 1045
AM.
PREV DISCUSSION... /ISSUED 235 AM EDT THU APR 12 2007/
SHORT TERM /TODAY THROUGH TONIGHT/...
SECONDARY LOW FORMS OFF MID ATLANTIC COAST AND AWAY WE GO. NOT MUCH
CHANGE IN 00Z MODEL SOLUTIONS FROM PREVIOUS RUNS...SO PLAN ON
CONTINUING FORECAST/WARNINGS/ADVISORIES INTACT FOR THE MOST PART
WITH A FEW MINOR TWEAKS. STILL LOOKS LIKE CORRIDOR OF STRONGEST
WINDS WILL BE COMING OVER THE CAPE...SOUTH OF OUR FORECAST AREA.
TRAVEL WILL BECOMING CHALLENGING OVER WESTERN FORECAST AREA BY
NOONTIME AND BY DRIVE TIME OVER EASTERN FORECAST AREA. WET SNOW
WILL CAUSE POWER OUTAGE CONCERNS. SYSTEM PULLS OUT FROM WEST TO EAST
OVERNIGHT. USED MOS/MET/CURRENT FORECAST FOR TEMPERATURES AND ADJUSTED
MAVS FOR POPS.
LONG TERM /FRIDAY THROUGH WEDNESDAY/...
WOW...HERE WE GO AGAIN?
UNSTABLE CONDITIONS WILL CONTINUE IN THE MOUNTAINS FRIDAY AND
FRIDAY NIGHT ALONG/NEAR AN INVERTED TROUGH. PLENTY OF LOW LEVEL
MOISTURE AND SOME UPSLOPE COMPONENT...ALONG WITH STEEP LAPSE RATES
WILL ALLOW FOR ACCUMULATING SNOW TO FALL ACROSS THE HIGH TERRAIN.
SAT...A BRIEF BREAK FROM THE ACTION...THEN EVERYTHING MAY BREAK LOOSE.
SUN...ONE LAST GASP TO WINTER...AND A HEALTHY ONE AT THAT. MODELS IN
FAIRLY GOOD AGREEMENT BRINGING INTENSIFYING LOW TO THE MID ATLC
REGION BY SUNDAY. LOW FORECAST TO MOVE UP THE COAST AND BECOME
NEARLY STATIONARY JUST SOUTH OF LONG ISLAND NEW YORK...BEFORE
DOING A CLASSIC LOOP IN THE SAME VICINITY SUNDAY NIGHT AS UPPER
LOW CAPTURES SYSTEM. WHAT A SPRING. WILL APRIL SNOWFALL RECORDS
FALL? ALL-TIME SNOWIEST FOR THE FOREST CITY IS 20.5 INCHES WAY
BACK IN APRIL 1906. 30 YEAR AVERAGE FOR PORTLAND IS 3.2 INCHES.
HAVE UPPED WINDS AND SEAS FOR DAY 4...HOWEVER LEFT ROOM FOR
ADJUSTMENTS AT TRACK/INTENSITY WILL LIKELY CHANGE WITH TIME.
COASTAL FLOOD POTENTIAL: IF TRACK/INTENSITY HOLDS...THERE WILL
BE PROBLEMS ALONG THE COAST (MAINLY SOUTH OF PORTLAND) SUNDAY
NIGHT AND MONDAY. MONDAY WOULD BE THE MOST VULNERABLE TIME FOR AND
COASTAL FLOODING...SPLASH-OVER AND BEACH EROSION AS LARGE...HIGH
ENERGY OCEAN WAVES WOULD HAVE HAD TIME TO DEVELOP AND COMBINE WITH
AN INCREASING ASTRONOMICAL HIGH TIDE.. ASTRONOMICAL TIDES INCREASE
WITH TIME DURING THE PERIOD SUNDAY NIGHT...RIGHT THROUGH MIDWEEK.
HAVING SAID ALL THIS...ITS STILL EARLY AND WE HAVE A COUPLE MORE
DAYS TO REVIEW THIS POTENTIAL.
AVIATION...VFR TO START...FALLING TO MVFR FROM WEST EAST LATER
THIS MORNING...DOWN TO IFR/LIFR LATER THIS AFTERNOON THROUGH
TONIGHT.
MARINE...GLWS IN EFFECT THROUGH TONIGHT. STORM FORCE WINDS
POSSIBLE SUNDAY NIGHT AND MONDAY. HOWEVER...IT IS STILL EARLY.
HAVE HEDGED WINDS/WAVES UPWARD FOR NOW. &&
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 5 AM EDT FRIDAY FOR MEZ007>009-
012>014-018>022-024>028.
WINTER WEATHER ADVISORY UNTIL 5 AM EDT FRIDAY FOR MEZ023.
NH...WINTER STORM WARNING UNTIL 5 AM EDT FRIDAY FOR NHZ001>009.
WINTER STORM WARNING UNTIL 5 AM EDT FRIDAY FOR NHZ010.
WINTER WEATHER ADVISORY UNTIL 5 AM EDT FRIDAY FOR NHZ013.
WINTER WEATHER ADVISORY UNTIL 5 AM EDT FRIDAY FOR NHZ014.
MARINE...GALE WARNING UNTIL 2 AM EDT FRIDAY FOR ANZ150.
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 1053 AM EDT THU APR 12 2007 NHZ001>009-131500- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- 1053 AM EDT THU APR 12 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER MAJOR EAST COAST STORM IS POSSIBLE LATE THIS WEEKEND AND EARLY NEXT WEEK. ONCE AGAIN...FORECAST STORM TRACK AND INTENSITY WILL BE THE FOCUS OF THIS EVENT IN THE UPCOMING DAYS. A WINTRY MIX IS POSSIBLE WITH THIS STORM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-018>022-024>028-NHZ010-131500- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-STRAFFORD- 1053 AM EDT THU APR 12 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND CENTRAL NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER MAJOR EAST COAST STORM IS POSSIBLE LATE THIS WEEKEND AND EARLY NEXT WEEK. ONCE AGAIN...FORECAST STORM TRACK AND INTENSITY WILL BE THE FOCUS OF THIS EVENT IN THE UPCOMING DAYS. A WINTRY MIX IS POSSIBLE WITH THIS STORM ALONG WITH COASTAL FLOODING OR SPLASH- OVER NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150-131500- STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1053 AM EDT THU APR 12 2007 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER MAJOR EAST COAST STORM IS POSSIBLE LATE THIS WEEKEND AND EARLY NEXT WEEK. ONCE AGAIN...FORECAST STORM TRACK AND INTENSITY WILL BE THE FOCUS OF THIS EVENT IN THE UPCOMING DAYS. A WINTRY MIX IS POSSIBLE WITH THIS STORM ALONG WITH COASTAL FLOODING OR SPLASH- OVER. STORM FORCE WINDS ARE POSSIBLE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-NHZ013-131500- COASTAL YORK-INTERIOR ROCKINGHAM- 1053 AM EDT THU APR 12 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER MAJOR EAST COAST STORM IS POSSIBLE LATE THIS WEEKEND AND EARLY NEXT WEEK. ONCE AGAIN...FORECAST STORM TRACK AND INTENSITY WILL BE THE FOCUS OF THIS EVENT IN THE UPCOMING DAYS. A WINTRY MIX IS POSSIBLE WITH THIS STORM ALONG WITH COASTAL FLOODING OR SPLASH- OVER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ014-131500- COASTAL ROCKINGHAM- 1053 AM EDT THU APR 12 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER MAJOR EAST COAST STORM IS POSSIBLE LATE THIS WEEKEND AND EARLY NEXT WEEK. ONCE AGAIN...FORECAST STORM TRACK AND INTENSITY WILL BE THE FOCUS OF THIS EVENT IN THE UPCOMING DAYS. A WINTRY MIX IS POSSIBLE WITH THIS STORM ALONG WITH COASTAL FLOODING OR SPLASH- OVER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 805 AM EDT THU APR 12 2007 NHZ003-005-007>009-121415- NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-MERRIMACK-BELKNAP- INCLUDING THE CITIES OF...LITTLETON...LEBANON...HANOVER... PLYMOUTH...CLAREMONT...NEWPORT...CONCORD...LACONIA... TILTON-NORTHFIELD...MEREDITH 805 AM EDT THU APR 12 2007 ...ACCUMULATING SNOW WILL AFFECT WESTERN NEW HAMPSHIRE THROUGH 1000 AM... LOOK FOR AN AREA OF SNOW TO AFFECT SULLIVAN...GRAFTON...MERRIMACK AND BELKNAP COUNTIES THROUGH THE MORNING COMMUTE. THE SNOW WILL FALL WITH VARYING INTENSITY. SINCE TEMPERATURES WILL BE NEAR OR JUST ABOVE THE FREEZING MARK...ACCUMULATIONS OF AN INCH OR SO CAN BE EXPECTED...MAINLY IN THE HIGHER TERRAIN AND ON COLDER SURFACES. SLEET AND RAIN COULD MIX WITH THE SNOW AT TIMES THIS MORNING... ESPECIALLY AS THE PRECIPITATION STARTS AND FALLS LIGHTLY. TRAVEL WILL BECOME SLICK...ESPECIALLY ON SECONDARY ROADS. HAYES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 921 AM EDT THU APR 12 2007 NHZ003>009-121600- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- INCLUDING THE CITIES OF...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH 921 AM EDT THU APR 12 2007 ...ACCUMULATING SNOW WILL AFFECT WESTERN NEW HAMPSHIRE THROUGH NOON... LOOK FOR AN AREA OF SNOW TO AFFECT CENTRAL NEW HAMPSHIRE THROUGH THE BALANCE OF THE MORNING HOURS. THE SNOW WILL FALL HEAVILY AT TIMES...ESPECIALLY ACROSS GRAFTON...SULLIVAN AND MERRIMACK COUNTIES. IN THESE AREAS...AN INCH OR TWO MAY FALL IN AN HOUR...AS TEMPERATURE FALL TO THE FREEZING MARK. SLEET AND RAIN COULD MIX WITH THE SNOW AT TIMES THIS MORNING... ESPECIALLY AS THE FALLS LIGHTLY. TRAVEL WILL BECOME SLICK... ESPECIALLY ON SECONDARY ROADS. NHZ010-013-121600- STRAFFORD-INTERIOR ROCKINGHAM- INCLUDING THE CITIES OF...ROCHESTER...DOVER...DURHAM...DERRY... LONDONDERRY...EXETER 921 AM EDT THU APR 12 2007 ...ACCUMULATING SNOW WILL AFFECT INTERIOR SECTIONS OF SOUTHEAST NEW HAMPSHIRE THROUGH NOON... LOOK FOR SNOW TO FALL WITH VARYING INTENSITY THROUGH THE BALANCE OF THE MORNING HOURS ACROSS STRAFFORD AND INTERIOR SECTIONS OF ROCKINGHAM COUNTY. AS THE PRECIPITATION STARTS WITH TEMPERATURES ABOVE FREEZING...RAIN AND SNOW WILL FALL. HOWEVER...AS THE PRECIPITATION INTENSITY INCREASES...THE PRECIPITATION WILL FALL MAINLY AS SNOW. THE SNOW WILL FALL HEAVILY AT TIMES...DROPPING TEMPERATURE BACK CLOSE TO THE FREEZING MARK. THIS WILL RESULT IN SLICK TRAVEL CONDITIONS DEVELOPING. THROUGH NOON...AN INCH OR TWO OF SNOW WILL ACCUMULATE ON COLDER SURFACES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1116 AM EDT THU APR 12 2007 MEZ012-018-019-NHZ004-006-121800- SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND- NORTHERN CARROLL-SOUTHERN CARROLL- INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS... MEXICO...FRYEBURG...OXFORD...NORTH WINDHAM...GORHAM...BRIDGTON... NORTH CONWAY...CONWAY...WOLFEBORO 1116 AM EDT THU APR 12 2007 ...ACCUMULATING SNOW WILL AFFECT WESTERN MAINE AND EASTERN NEW HAMPSHIRE THROUGH THE EARLY AFTERNOON HOURS... LOOK FOR SNOW TO FALL WITH VARYING RATES ACROSS THE REGION THROUGH THE EARLY AFTERNOON. AS THE PRECIPITATION STARTS...IT MAY FALL IN THE FORM OF LIGHT RAIN. HOWEVER...AS THE PRECIPITATION BECOMES HEAVIER...IT WILL FALL IN THE FORM OF SNOW. ACCUMULATIONS OF AN INCH OR TWO ARE POSSIBLE THROUGH 200 PM IN THE HIGHER TERRAIN OF CARROLL...OXFORD...YORK AND CUMBERLAND COUNTIES. IN THE THESE LOCATIONS...TEMPERATURES WILL DROP TO NEAR FREEZING AS THE HEAVIER SNOW FALLS...SO SLICK TRAVEL CAN BE EXPECTED. ELSEWHERE...ACCUMULATIONS SHOULD AVERAGE LESS THAN AN INCH...AS TEMPERATURES REMAIN ABOVE THE FREEZING MARK. NHZ005-007>010-013-121800- SOUTHERN GRAFTON-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM- INCLUDING THE CITIES OF...LEBANON...HANOVER...PLYMOUTH... CLAREMONT...NEWPORT...CONCORD...LACONIA...TILTON-NORTHFIELD... MEREDITH...ROCHESTER...DOVER...DURHAM...DERRY...LONDONDERRY... EXETER 1116 AM EDT THU APR 12 2007 ...MIXED PRECIPITATION IS EXPECTED ACROSS WEST CENTRAL NEW HAMPSHIRE THROUGH EARLY AFTERNOON... LOOK FOR A MIX OF SNOW...SLEET AND RAIN ACROSS THE REGION THROUGH 200 PM. AS THE PRECIPITATION LIGHTENS UP...IT WILL FALL PRIMARILY IN THE FORM OF RAIN AND SLEET...WITH LITTLE ADDITIONAL ACCUMULATIONS EXPECTED. WITH TEMPERATURES NEAR OR JUST ABOVE FREEZING...EXPECT SLICK TRAVEL ON SECONDARY ROADS IN THE HIGHER TERRAIN. HAYES
The national radar mosaic for the moment the first event began.
17 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2007Every state in 2007This day in weather historyWarnings in Maine, April 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 30252, 30253, 30254, 30255, 30256, 30257, 30258, 30259, 30260, 30261, 30262, 30263, 30264, 30265, 30266, 30268, 30278.